Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Does taking Toprol for heart disease and high BP cause rash in my body

I am 53 years old and weigh 302 lbs. I have a small rash (welt-like) on my side. It s been there for approx 4 weeks now. It doesn t itch. I have put both hydrocortisone cream and an antifungal cream on it. The rash seems to deminish (but does not go away). Then it returns. I have heart disease and high blood pressure and am currently taking Toprol, Plavix, Norvasc and Hydrochlorothiazide. Can any of these medications trigger such a reaction?
Asked On : Sat, 7 May 2011
Answers:  2 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.It seems that you might be having either fungal infection or rash due to excessive heat,normally produced in the area.Please do not use steroid cream without medical advise.Your medicines has not caused this.It is better that if you are concerned please see a doctor and then get treated.bye and take care.
Answered: Sat, 7 May 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,

If you have responded to the combination treatment ,then most probably its a fungal infection.I would suggest you to use a plain anti fungal cream with oral anti fungal tablet for initial 2 weeks .If you respond to it then continue it for another 2 weeks.If not then switch over to a plain steroid cream .

Answered: Sat, 7 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor